# SDR CALA2017072802388

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 101,784 hours, 15,976 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 5043
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE HPSOV EICAS ON . EMERGENCY DECLARED. REPLACED NR 1 ENGINE HIGH PRESSURE SHUT OFF VALVE IAW AMM 36-11-07-424-014-002. REPLACED NR 1 ENGINE HPC AND M859 CONTROL CARD IAW AMM 36-11-08.  OPS NORMAL.  NO BLEED OR STATUS MESSAGE AT THIS TIME.
